# SDR SWAA001057

- Difficulty date: June 8, 2000
- Submitted: June 16, 2000
- Operation: Air carrier
- Aircraft: 094SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 23053
- Aircraft time: 55,033 hours, 58,775 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Indicator
- Part number: 2061141
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DECLARED EMERGENCY.  L/E FLAPS WOULD NOT EXTEND DURING APPROACH.  USED ALTERNATE FLAP EXTENSION FOR A 15 DEG FLAP LANDING.  REMOVED AND REPLACED L/E FLAP INDICATOR PER MM.
